MAUDE Adverse Event Report: DEPUY IRELAND 961610  RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES

DEPUY IRELAND 961610  RECLAIM UNIVERSAL HEX DRIVER; RECLAIM INSTRUMENTS : HANDLES
Catalog Number 297531000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reclaim universal hex driver is worn.The handle is stripped.Found in office set.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM UNIVERSAL HEX DRIVER
Common Device Name
RECLAIM INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
corki
EI 
MDR Report Key7709768
Report Number1818910-2018-64934
Device Sequence Number11151641
Product Code HXX
UDI-Device Identifier10603295156352
UDI-Public10603295156352
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297531000
Device Lot NumberNB0611R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1